Degenerate semilinear parabolic equations

Stahel, Andreas (1992). Degenerate semilinear parabolic equations Differential and Integral Equations, 5(3), pp. 683-691.

[img] Text
euclid.die.1370979327.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (591kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

School of Engineering and Computer Science > Institute for Human Centered Engineering (HUCE) > HUCE / HuCE - scienceLab

Name:

Stahel, Andreas

Language:

English

Submitter:

Andreas Stahel

Date Deposited:

16 Nov 2020 15:21

Last Modified:

17 Nov 2020 03:20

ARBOR DOI:

10.24451/arbor.13044

URI:

https://arbor.bfh.ch/id/eprint/13044

Actions (login required)

View Item View Item
Provide Feedback